# SDR SWIA2020090252147

- Difficulty date: September 1, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,865 hours, 36,551 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB AND MACH TRIM MASTER CAUTION AT FL320, WOULD NOT REENGAGE.  LANDED AT FLAPS 20, BRAKE TEMPS AT 6,6,7,7 RESPECTIVELY.  FLIGHT 5900 - FILED CLOSED.  PERFORMED VISUAL INSPECTION AND OPERATIONAL CHECK OF THE MAIN LANDING GEAR BRAKES WITH NO DEFECTS NOTED IN REFERENCE TO CRJ 200 AMM.  PLEASE REFERENCE AML 483422 FOR STAB AND MACH TRIM MASTER CAUTION AT FL320.
